MathSciNet Relay Station
MathSciNet bibliographic data
MR2251280 (2007d:90070) 90C20 (90C52)
Zhou, Bin; Gao, Li; Dai, Yu-Hong Gradient methods with adaptive step-sizes. Comput. Optim. Appl. 35 (2006), no. 1, 69–86.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement